On an extension of the stochastic linearization

Authors

  • Di Paola Mario
  • Nguyen Dong Anh

DOI:

https://doi.org/10.15625/0866-7136/10213

Abstract

Stochastic linearization method is one of the most useful tools for analysis of nonlinear systems under random excitation. The fundamental idea of the classical stochastic linearization consists in replacing the original nonlinear equation by a linear one in such a way that the difference between two equations is minimized in the mean square value.

In this paper a new version of the stochastic linearization is proposed. It is shown that for two nonlinear systems considered the new version gives good results for both the weak and strong nonlinearities.

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

31-12-1993

How to Cite

Mario, D. P., & Anh, N. D. (1993). On an extension of the stochastic linearization. Vietnam Journal of Mechanics, 15(4), 1–6. https://doi.org/10.15625/0866-7136/10213

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 3 4 > >>